# SDR U2RA201809260001

- Difficulty date: September 26, 2018
- Submitted: December 1, 2018
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 95,752 hours, 13,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B154616
- Condition: Cracked
- Location: Fuselage
- Part time: 95,752 hours, 13,841 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SERVICE BULLETIN 747-53A2416 REVISION 3. FUSELAGE CENTER SECTION BODY STATION 1265 FRAME INSPECTION, REPAIR, AND MODIFICATION, FLOOR INTERCOSTAL. FRAME INNER CHORD ON RIGHT SIDE WAS FOUND CRACKED. ACCOMPLISHED MODIFICATION PER SERVICE BULLETIN 747-53A2416 REVISION 3.
